Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Severe headache throughout the day since the incident of fainting and collapsing, sensitivity to bright light. Cause?<br>

Hi, I am a software engineer and work on computer almost entire day. Since last 2 weeks I am on vacation. However, I am having bad headache since 3 weeks which goes on for almost entire day. Last week I was travelling by a crowded train, when suddenly I fainted and collapsed for about 10 mins. AFTER GAINING consciousness , i had worser than ever headache for about 4 hours and also dizzy. Hence i had to sleep for 5-6 hrs to be normal. Ever since that day, I am having regular headache throughout the day which does not stop till I go to sleep. Specially when I look towards a bright light, such as the sun, or a bright computer screen, the headache increases.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Hi Taniya,

Thank you for posting your query.

The most likely possibility of your headache is migraine. Photosensitivity (worsening of headache when exposed to bright light) is a feature of migraine. In addition, there may be a feeling of nausea or vomiting and increased sensitivity to loud noise.

However, since the headache has worsened after the fainting episode, you should get a brain scan done to exclude any internal brain injury.

Wishing you good health,

Dr Sudhir Kumar MD DM (Neurology)
Senior consultant Neurologist
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor